Toeplitz operators on generalized Fock spaces
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 711-722
https://doi.org/10.4134/BKMS.b150263
Published online May 31, 2016
Hong Rae Cho
Pusan National University
Abstract : We study Toeplitz operators $T_\nu$ on generalized Fock spaces $F^2_\phi$ with a locally finite positive Borel measures $\nu$ as symbols. We characterize operator-theoretic properties (boundedness and compactness) of $T_\nu$ in terms of the Fock-Carleson measure and the Berezin transform $\widetilde\nu$.
Keywords : generalized Fock space, Fock-Carleson measure, Toeplitz operator, Berezin transform
MSC numbers : 30H20, 47B35
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd